Browse by Journal

See full list of headings
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors/Editors | Item Type | No Grouping
Jump to: D
Number of items: 1.

D

Dufresne, Emilie, Elmer, Jonathan ORCID: https://orcid.org/0000-0001-5296-1987 and Sezer, Mufit (2014) Separating invariants for arbitrary linear actions of the additive group. Manuscripta Mathematica, 143 (1). pp. 207-219. ISSN 0025-2611 (doi:10.1007/s00229-013-0625-y)

This list was generated on Tue Nov 12 04:34:10 2019 GMT.